# SDR USAA960592

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND 8 MM LONG CRACK AT SERVICE EMERGENCY DOOR UPPER FORWARD CORNER SKIN.  INSTALLED DOUBLERS PER SRM 53-02-16, PAGE 7.  (X)
